Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Cerelle - withdrawal side effects

(4 Posts)
Poin86 Mon 09-Nov-15 18:50:26

Hi all!
I've just stopped taking the pill (22nd October). I was on various different ones over 12 years but the last one was Cerelle. I had 3 days of withdrawal bleed starting 26th October following a day of spotting. I've had headaches on and off, tired, a bit spotty and yesterday a bit emotional. I suffer with anxiety and low moods, very tearful and get angry easily so thought id try my body without the pills and just use condoms. That side has been fine but today ive been a bit crampy and a bit rubbish although i do have a slight UTI which im on antibiotics for. Have any of you come off of this and how long did your cycles take to return to normal?x

jemimavintage Fri 20-Nov-15 00:08:14

Hi - I stopped Cerelle on the 23rd October and it took me until a few days ago to feel ANYTHING like normal. I only took it for 22 days!! I was taking it to lessen severe period pain and possible endo but for those 22 days all I HAD was period pain and bleeding. Big mistake for me to take that pill really. It's taken the best part of a month to stop being in pain. I felt the same as you: tearful, tired, major cramps (very very painful indeed!)... I cannot believe that a pill like that could cause such problems for so long after stopping it (and having only been on it for a short time).... Really, really awful. Anyone reading this who is having problems after stopping Cerelle - no, you're NOT being a wimp, or making things up - the after effects are really painful and distressing......so please do look after yourself for a couple of weeks while the hormones try to sort themselves out again.

Jem

jemimavintage Fri 20-Nov-15 00:10:11

Oh and no period as yet either.. Don't know how long that will take to come.....so difficult to plan much. Prior to taking this thing, at least I could plan AROUND the 8 days of hell that I knew I would get every month on predictable days..

J

Poin86 Fri 20-Nov-15 13:07:35

Glad it's not just in my mind. Getting pregnancy like symptoms now but KNOW it's the pill withdrawal!! Good luck and hope your cycle regulates soon.xx

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now